Hyperovals and unitals in Figueroa planes

DE Resmini, MJ and Hamilton, N (1998) Hyperovals and unitals in Figueroa planes. European Journal of Combinatorics, 19 2: 215-220. doi:10.1006/eujc.1997.0166

Author DE Resmini, MJ
Hamilton, N
Title Hyperovals and unitals in Figueroa planes
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
Publication date 1998-02-01
Sub-type Article (original research)
DOI 10.1006/eujc.1997.0166
Volume 19
Issue 2
Start page 215
End page 220
Total pages 6
Language eng
Keyword Projective-Planes
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 10 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 07:30:43 EST by System User